On the evolution and stability of soliton-like solutions of
Doklady Akademii Nauk, Tome 292 (1987) no. 1, pp. 68-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_1_a13,
author = {K. V. Mal'kov and M. M. Khapaev},
title = {On the evolution and stability of soliton-like solutions of},
journal = {Doklady Akademii Nauk},
pages = {68--73},
year = {1987},
volume = {292},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_1_a13/}
}
K. V. Mal'kov; M. M. Khapaev. On the evolution and stability of soliton-like solutions of. Doklady Akademii Nauk, Tome 292 (1987) no. 1, pp. 68-73. http://geodesic.mathdoc.fr/item/DAN_1987_292_1_a13/